# SDR AU960404

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller Hub
- Part number: D5904
- Condition: Cracked
- Location: Propeller Assy S
- Component: Mcauly, D3A32C90R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN THREADED AREAS IN ALL BLADE SOCKETS - FURTHER INVESTIGATION FOUND THAT IT MAY NOT BE CRACKING BUTDAMAGE - MEF INVESTIGATION PENDING
